Alert archive / Illinois / Wind Advisories in 2022
Wind Advisory 9, NWS Chicago, IL
NWS Chicago, IL issued this wind advisory at May 20, 2022, 12:05 PM CDT for 7 counties in Illinois; 5 counties in Indiana. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 20, 2022, 12:05 PM CDT (17:05 UTC)
- Expired
- May 20, 2022, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Chicago, IL
Counties Cook County, IL, Ford County, IL, Grundy County, IL, Iroquois County, IL, Kankakee County, IL, Livingston County, IL, Will County, IL, Benton County, IN, Jasper County, IN, Lake County, IN, Newton County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 60 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.1 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1099 J/kg
- Mixed-layer CIN
- -291 J/kg
- Mixed-layer LCL
- 1146 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
016 WWUS73 KLOT 201705 NPWLOT URGENT - WEATHER MESSAGE National Weather Service Chicago IL 1205 PM CDT Fri May 20 2022 ILZ021-023-032-033-039-104>108-INZ001-002-010-011-019-210000- /O.NEW.KLOT.WI.Y.0009.220520T1705Z-220521T0000Z/ Grundy-Kankakee-Livingston-Iroquois-Ford-Central Cook- Southern Cook-Northern Will-Southern Will-Eastern Will-Lake IN- Porter-Newton-Jasper-Benton- Including the cities of Morris, Coal City, Minooka, Kankakee, Bourbonnais, Bradley, Pontiac, Dwight, Fairbury, Watseka, Gilman, Paxton, Gibson City, Chicago, Cicero, Oak Lawn, Oak Park, La Grange, Calumet City, Oak Forest, Lemont, Orland Park, Park Forest, Joliet, Bolingbrook, Plainfield, Mokena, Channahon, Manhattan, Wilmington, Crete, Peotone, Beecher, Gary, Hammond, Merrillville, Portage, Valparaiso, Chesterton, Roselawn, Kentland, Morocco, Rensselaer, DeMotte, Fowler, and Oxford 1205 PM CDT Fri May 20 2022 /105 PM EDT Fri May 20 2022/ ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT /8 PM EDT/ THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Portions of northwest Indiana and central, east central and northeast Illinois. * WHEN...Until 7 PM CDT /8 PM EDT/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
2 follow-up statements
271 WWUS73 KLOT 201935 NPWLOT URGENT - WEATHER MESSAGE National Weather Service Chicago IL 235 PM CDT Fri May 20 2022 ILZ021-032-104>107-202045- /O.CAN.KLOT.WI.Y.0009.000000T0000Z-220521T0000Z/ Grundy-Livingston-Central Cook-Southern Cook-Northern Will- Southern Will- Including the cities of Morris, Coal City, Minooka, Pontiac, Dwight, Fairbury, Chicago, Cicero, Oak Lawn, Oak Park, La Grange, Calumet City, Oak Forest, Lemont, Orland Park, Park Forest, Joliet, Bolingbrook, Plainfield, Mokena, Channahon, Manhattan, and Wilmington 235 PM CDT Fri May 20 2022 ...WIND ADVISORY IS CANCELLED... Increasing clouds have helped decrease wind speeds below 45 mph. Accordingly, the Wind Advisory will be cancelled early for counties along Interstate 55. $$ ILZ023-033-039-108-INZ001-002-010-011-019-210000- /O.CON.KLOT.WI.Y.0009.000000T0000Z-220521T0000Z/ Kankakee-Iroquois-Ford-Eastern Will-Lake IN-Porter-Newton-Jasper- Benton- Including the cities of Kankakee, Bourbonnais, Bradley, Watseka, Gilman, Paxton, Gibson City, Crete, Peotone, Beecher, Gary, Hammond, Merrillville, Portage, Valparaiso, Chesterton, Roselawn, Kentland, Morocco, Rensselaer, DeMotte, Fowler, and Oxford 235 PM CDT Fri May 20 2022 /335 PM EDT Fri May 20 2022/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /8 PM EDT/ THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...In Indiana, Lake IN, Newton, Jasper, Benton and Porter Counties. In Illinois, Eastern Will, Ford, Iroquois and Kankakee Counties. * WHEN...Until 7 PM CDT /8 PM EDT/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Borchardt
892 WWUS73 KLOT 202354 NPWLOT URGENT - WEATHER MESSAGE National Weather Service Chicago IL 654 PM CDT Fri May 20 2022 ILZ023-033-039-108-INZ001-002-010-011-019-210100- /O.EXP.KLOT.WI.Y.0009.000000T0000Z-220521T0000Z/ Kankakee-Iroquois-Ford-Eastern Will-Lake IN-Porter-Newton-Jasper- Benton- Including the cities of Kankakee, Bourbonnais, Bradley, Watseka, Gilman, Paxton, Gibson City, Crete, Peotone, Beecher, Gary, Hammond, Merrillville, Portage, Valparaiso, Chesterton, Roselawn, Kentland, Morocco, Rensselaer, DeMotte, Fowler, and Oxford 654 PM CDT Fri May 20 2022 /754 PM EDT Fri May 20 2022/ ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT /8 PM EDT/ THIS EVENING... Wind gusts have fallen below advisory criteria. Gusts will continue to ease throughout the rest of the evening. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this wind advisory went out at May 20, 10:27 AM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, May 20, 10:27 AM CDT, 1 hour 38 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Chicago/Romeoville, IL
1027 AM CDT Fri May 20 2022
.UPDATE...
Issued at 1027 AM CDT Fri May 20 2022
A small pocket of showers and even a few thunderstorms continues
to push northeast along I-55 within a narrow ribbon of 700mb
moisture and along the nose of a stout 700-500mb EML. The
activity should continue moving northeast into northwestern
Indiana over the coming hour with a continued threat for
occasional lightning strikes.
Subjective surface analysis places a cold front from Madison,
Wisconsin to Muscatine, Iowa and Kansas city, Missouri with a
gradual southeastward movement. Ahead of the front, a concrete
cap remains at the base of the dry EML with recent aircraft
soundings out of STL indicating temperatures rising an impressive
10C over a mere 1000 feet. Given an absence of gargantuan low- to
upper- level forcing, we feel confident the cap will be
unbreakable through at least early evening. However, a few shallow
showers cannot be ruled out from time to time today in the
vicinity of the southeastward-drifting front. Chances for showers
and storms will increase toward (if not after) sunset as the
upper-level jet drifts southeast and starts to erode/lift the
cap. Indeed, a threat for severe weather remains tonight with the
main threat for damaging hail.
Temperatures are on track to warm to the lower 80s to even near
90 today ahead of the front, warmest southeast of I-57. As is
discussed in the Short Term Discussion below, do think there will
be a window of time when wind gusts "pop" upward and gust 35-45
mph ahead of the front (particularly behind the anvil shield now
approaching our southwestern forecast zones). The strongest winds
appear poised to develop along and southeast of I-55 from noon to
6 pm. Confidence is not high enough that gusts will tag 45 mph
frequently enough to justify a Wind Advisory, though a few weak
tree limbs may nevertheless be downed where winds are strongest.
Updated products have been sent.
Borchardt
&&
.SHORT TERM...
Issued at 335 AM CDT Fri May 20 2022
Through Tonight/Early Saturday...
Main highlights:
* Very warm/hot and windy ahead of a strong cold front today
* Threat for isolated to widely scattered showers and maybe a few
thunderstorms this morning across portions of northwest/north
central and central Illinois
* Showers developing behind the cold front this afternoon and this
evening, with an increasing thunderstorm threat this evening and
overnight, especially near and southeast of I-55
* With any stronger thunderstorms this evening/tonight, there
will be a threat for marginally severe hail and localized
flooding, with a lower threat for gusty winds
The features of note early this morning are the breezy and
summer-like air mass at the surface, topped by an exceptionally
strong EML aloft. While a strong EML is often an important
contributor to severe weather, in this case it appears to be one
that will be more prohibitive of severe convection due to very
strong capping, especially through the daylight hours.
Have been watching scattered showers and a few thunderstorms near
the cold frontal zone cruising southeast across Iowa overnight. It
appears that due to the fairly pronounced mid-level dry air and
lack of more appreciable moistening at the base of the EML has
been causing nearest convection to struggle to gain much of a
foothold. Given that the profile with eastward extent is forecast
to be rather hostile, have backed off on higher convective chances
this morning, and limited grids to isolated-widely scattered
shower and slight chance thunder mention for portions of the
western 1/3 of the CWA this morning.
A stout low-level jet in the strong warm advection regime ahead
of the front today will pump temps in the southeast 2/3 of the
CWA well into the 80s, with a few spots possibly tagging 90F,
despite extensive mid and high cloud cover. Of note regarding the
winds, forecast soundings suggest that wind advisory criteria (45+
mph gusts) may be approached, especially near and southeast of
I-55, with the threat zone for 40+ mph gusts extending a bit
north and west of this across a good chunk of the Chicago metro.
We may need to consider an SPS for the strong non t-storm winds,
or at least we'll hit it harder in graphical messaging.
The aforementioned impressive EML will essentially form a helmet
to surface based convection today as the inversion mixes up to
around 700 mb or thereabouts with H7 temps generally around/above
+10C. As has been mentioned in previous discussions, have not seen
any signal for this capping breaking in the warm sector. In fact,
as the cold front sweeps southeast this afternoon, instead of much
of a thunderstorm threat, probably looking at lower topped showers
blossoming underneath the EML base (explicit HRRR echo top forecast
around 10-11kft).
With time this evening, sufficient moistening will occur around
850 mb, along with modest cooling up around 700 mb, to allow for
elevated post frontal convection to initiate. While there's
uncertainty on the exact location, with a more broad brushed
"chance thunder" footprint as a result, HREF calibrated thunder
probs generally focus near and southeast of I-55. With the
lingering steep mid-level lapse rates and sufficient effective
shear, could be a few storms capable of producing severe hail,
supporting level 1/marginal risk. In addition, deep layer shear
becoming parallel to the surface frontal boundary could result in
repeated rounds of convection in spots where the most robust
convection sets up late evening and a portion of the overnight.
Residence time may not be enough to cause significant issues due
to fairly dry stretch we're coming out of, but the set-up does
warrant the level 1 (marginal risk) ERO from WPC.
Otherwise, after another day of mid-summer temps today, the
steadily cooling temps behind the front this afternoon through
tonight will be a harbinger of the several day stretch of generally
below normal temps detailed in the long term discussion below.
Castro
&&
.LONG TERM...
Issued at 240 AM CDT Fri May 20 2022
Saturday through Thursday...
Saturday looks to feature waves of showers and the occasional
embedded thunderstorm. While the surface front should be through
our entire forecast area come Saturday morning, the axis of drier
850-700 mb air is progged to still be hanging back across Iowa and
Wisconsin through the day. Broad, persistent lift will be in
place through the day as several mid-level perturbations carried
along on an incoming jet streak translate overhead. Guidance is
additionally keying in on what looks to be a strengthening
frontogenetic circulation through Saturday afternoon across
northwest Illinois. While it likely won't be raining every hour of
the day, intermittent waves of showers appear likely, with this
activity persisting through the evening hours.
Effective inflow bases will be rooted decidedly above 900 mb or
so atop the shallow frontal inversion with the elevated
instability axis gradually getting shoved south and eastward with
time. Embedded elevated thunderstorms will be possible through the
day, but with overall dwindling MUCAPE and altogether meager
shear through the 1-6 km layer, the severe weather potential
appears pretty low at this time. The NAM is the one piece of
guidance that hangs the front up farther north and zips a surface
low across our southeasternmost locales into Saturday evening.
Given the extensive nature of anafrontal showers and embedded
thunderstorms, however, tend to think the front will be safely
well south and east of our area by Saturday afternoon.
Precipitation chances should come to an end through late Saturday
night with things expected to be largely precipitation-free by
daybreak Sunday.
Regarding overall precip totals through Saturday night: while
individual convective cores will be capable of producing bursts of
heavier rain rates, the more "staccato" nature of things suggests
elevated rates won't last particularly long in any one location.
Additionally, breaks in rainfall are expected as initiating waves
of ascent drift overhead. So while total amounts through Saturday
night may approach or locally exceed 2 inches south and east of
I-55, the threat for flooding impacts appears low at this time,
with mainly minor overland flooding and subsequent modest rises
on area rivers into next week.
Skies will clear through the day on Sunday as high pressure builds
into the region. Weakening gradient flow and a developing meso-
high over the lake will force a late-morning and afternoon lake
breeze inland. High temperatures Sunday will range from the 50s
lakeside to the low to maybe mid 60s inland. Potential for a
crisp overnight Sunday into Monday morning with some guidance
suggesting overnight lows dipping into the mid-upper 30s across
interior portions of northern Illinois. Does look like we'll pick
up some additional high cloud cover with time, however, and winds
may stay up enough to limit the patchy frost potential.
Persistent east to northeast winds off the lake will hold
temperatures generally in the 60s area-wide through the middle of
next week. While timing differences exist across the global model
suite, there's a pretty good signal for one or possibly two
additional soaking rains through the end of the week as an active
subtropical jet sends moisture and additional disturbances our
way. Right now, the highest chances for rain are slated for
Tuesday night and into Wednesday with Wednesday looking like a
pretty raw and unpleasant day.
Carlaw
&&
.AVIATION...
For the 12Z TAFs...
The main aviation weather concerns during this TAF period consist
of:
* Potential for TS developing out of NE Missouri to get close to
the southern C90 TRACON later this morning, but likely S of
ORD/MDW terminals.
* Developing MVFR cigs INVOF RFD for a period this AM.
* Strong and gusty SSW winds later this morning and afternoon.
Occasional gusts to 35+ kt possible.
* Timing a northwest wind shift and subsequent development of
showers. Brief potential for NE winds near the lake this
evening.
* Threat for embedded TS this evening and overnight
Early this morning an area of elevated convection is pushing
across the Mississippi River into central Illinois. This activity
represents the leading edge of steep mid-level lapse rates. Some
uncertainty with how this activity evolves with time, but thinking
is that it may very well persist for a few more hours. Latest
track has this activity approaching the SW C90 boundary towards
14z, and the expectation is for this to largely miss ORD/MDW to
the south and gradually weaken extent towards the Indiana state
line, although some high-based showers can't be discounted as this
pivots SE of the region. Additional spotty shower activity will
be possible INVOF RFD along with developing MVFR cigs for a time
this morning.
Surface winds are expected to become increasingly gusty with time
this morning and into the afternoon ahead of a cold front.
Indications point to a period where gusts could occasionally tag
35+ kt outside of RFD during the 18-22z window ahead of FROPA.
Wind direction should be from a 210-230 direction and veering with
time which should help limit longevity/potential for more
significant crosswind impacts on E-W runways ops.
As the front passes, winds will shift to the northwest, and could
briefly acquire a NE direction at ORD/MDW/GYY this evening.
Scattered showers should develop with time through the afternoon.
Thinking right continues to be that the TS potential will remain
very low at the terminals through the afternoon and even early
evening with very strong capping present. However, after about
21/03-04z or so, guidance suggests capping should erode, which
will result in a potential for thunderstorm development through
the overnight. Because there is still some uncertainty regarding
TS, have left the PROB30 groups alone, but envision a transition
to VCTS may become necessary, especially at GYY and MDW in future
TAF issuances. Off-and-on shower chances look to prevail through
the night and into Saturday morning.
Carlaw
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...Small Craft Advisory...IN nearshore waters until 1 PM Friday.
Gale Warning...IN nearshore waters until 7 PM Friday.
Small Craft Advisory...LMZ743-LMZ744-LMZ745...7 PM Friday to 9
PM Friday.
Small Craft Advisory...IL nearshore waters until 9 PM Friday.
&&
Visit us at weather.gov/chicago
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicagoHazardous weather outlook, May 20, 10:27 AM CDT, 1 hour 38 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
1027 AM CDT Fri May 20 2022
ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-211530-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
1027 AM CDT Fri May 20 2022 /1127 AM EDT Fri May 20 2022/
This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.
.DAY ONE...Today and Tonight.
Weather hazards expected...
Elevated Thunderstorm Risk...with an associated:
Limited hail risk...up to 1 inch in diameter.
Limited Flooding Risk.
Limited Non Thunderstorm Wind Risk.
DISCUSSION...
Southwest winds will gust up to 35 to 45 mph ahead of a cold
front this afternoon, with the strongest gusts expected near and
southeast of I-55.
Thunderstorms will gradually develop behind a cold front,
especially this evening into the overnight. The most widespread
thunderstorm coverage is likely to be seen near and southeast of
I-55. A few thunderstorms could be severe with the main threat of
hail large enough to dent cars and siding, or around one inch in
diameter. In addition, soaking downpours in thunderstorms could
cause localized flooding.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Saturday...
Limited Severe Thunderstorm Risk.
Limited Flooding Risk.
Tuesday and Wednesday...
Limited Thunderstorm Risk.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is unlikely through tonight.
GENERAL STORM MOTION OF THE DAY:
Moving toward the northeast at 40 to 50 mph.
LMZ740>745-211530-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
1027 AM CDT Fri May 20 2022
This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.
.DAY ONE...Today and Tonight.
Weather hazards expected...
Hazardous conditions for small craft.
Elevated Thunderstorm Risk...with an associated:
Limited hail risk...up to 1 inch in diameter.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Saturday...
Hazardous conditions for small craft are likely.
Limited Severe Thunderstorm Risk.
Wednesday...
Limited Thunderstorm Risk.
Borchardt
Visit us at www.weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Special weather statement, May 20, 10:48 AM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
1048 AM CDT Fri May 20 2022
ILZ023-104-105-108-INZ001-002-201645-
Eastern Will IL-Southern Cook IL-Central Cook IL-Kankakee IL-
Porter IN-Lake IN-
1048 AM CDT Fri May 20 2022
...Strong thunderstorms will impact portions of southeastern Will,
northeastern Kankakee, southeastern Cook, Porter and Lake Counties
through 1145 AM CDT...
At 1047 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Flossmoor to near Lake Village. Movement was
east at 60 mph.
HAZARD...Winds in excess of 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hammond, Gary, Tinley Park, Calumet City, Portage, Merrillville,
Valparaiso, Chicago Heights, East Chicago, Schererville, Hobart,
Lansing, Oak Forest, Crown Point, Harvey, Highland, Blue Island,
Munster, Dolton and Park Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4123 8699 4127 8706 4129 8713 4118 8733
4117 8753 4115 8753 4111 8779 4161 8779
4170 8751 4167 8747 4168 8743 4164 8742
4162 8728 4163 8716 4171 8693 4124 8693
TIME...MOT...LOC 1547Z 249DEG 51KT 4153 8770 4115 8754
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KluberLocal storm report, May 20, 10:58 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
1058 AM CDT FRI MAY 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM NON-TSTM WND GST MIDWAY AIRPORT 41.78N 87.76W
05/20/2022 M45 MPH COOK IL ASOS
ASOS STATION KMDW CHICAGO MIDWAY.
&&
BBLocal storm report, May 20, 11:01 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
1101 AM CDT FRI MAY 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM MARINE TSTM WIND NORTHERLY ISLAND 41.86N 87.61W
05/20/2022 M40 MPH COOK IL MESONET
MEASURED AT NORTHERLY ISLAND, CNII2.
&&
BBThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 10:12 AM CDT | Gale Warning | LOT | 9 hr | |
| May 20, 10:12 AM CDT | Small Craft Advisory | LOT | 11 hr | |
| May 20, 10:39 AM CDT | Special Marine Warning | LOT | 51 min | |
| May 20, 10:48 AM CDT | Special Weather Statement | LOT | Lake, Porter | 57 min |
Nearby
Wind Advisories in Illinois, 2022Wind Advisories in Indiana, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.